# SDR ABXA20111021123

- Difficulty date: October 21, 2011
- Submitted: October 31, 2011
- Operation: Air carrier
- Aircraft: N783AX
- Make and model: Boeing 767281
- Aircraft serial: 23016
- Aircraft time: 52,730 hours, 38,462 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Dirty
- Location: Entry Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ENTRY DOORS LIGHT ILLUMINATED WITHOUT ASSOCIATED DOOR EICAS MSG INSPECTED ENTRY DOOR PROX SENSOR S194 AND S195 NO DEFECTS FOUND.  CLEANED SENSORS.  BIT CHECK AT PSEU SHOWS NO FAULTS.  FOLLOWED FIM 52- 71-00-1 TARGET TEST.  NO DEFECTS FOUND.
